Alert archive / California / Snow Advisories in 2007

Snow Advisory 13, NWS Medford, OR

April 20, 2007Siskiyou County, California

NWS Medford, OR issued this snow advisory at Apr 20, 2007, 2:42 PM PDT for Siskiyou County, California. It took effect at Apr 21, 2007, 7:00 PM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 20, 2007, 2:42 PM PDT (21:42 UTC)
In effect from
Apr 21, 2007, 7:00 PM PDT
Expired
Apr 22, 2007, 7:01 AM PDT
In force
12 hr
Issued by
NWS Medford, OR

County Siskiyou County, CA

The radar

The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2007-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2007-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KMFR 202142
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
242 PM PDT FRI APR 20 2007

CAZ082-083-210545-
/O.NEW.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD...
TENNANT
242 PM PDT FRI APR 20 2007

...SNOW ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 5 AM PDT
SUNDAY ABOVE 4000 FEET...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 7 PM SATURDAY TO 5 AM PDT
SUNDAY. 

A MOIST COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY. THIS
FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA SATURDAY
EVENING AND SATURDAY NIGHT. SNOW LEVELS WILL LOWER FROM NEAR 5000
FEET IN THE EVENING TO 4000 FEET LATE SATURDAY NIGHT. SNOW
ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED ABOVE 4000 FEET. WITH
WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

CAZ080-210545-
/O.NEW.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/
WESTERN SISKIYOU COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW
242 PM PDT FRI APR 20 2007

...SNOW ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 5 AM PDT
SUNDAY ABOVE 4000 FEET...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 7 PM SATURDAY TO 5 AM PDT
SUNDAY. 

A MOIST COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY. THIS
FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA SATURDAY
EVENING AND SATURDAY NIGHT. SNOW LEVELS WILL LOWER FROM NEAR 4500
FEET IN THE EVENING TO 4000 FEET LATE SATURDAY NIGHT WITH SNOW
LEVELS LOCALLY DOWN TO 3500 FEET BY EARLY SUNDAY MORNING. SNOW
ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 4000 FEET.
WITH WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT
QUICKLY..

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

CC
7 follow-up statements
000 
WWUS46 KMFR 210513
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1013 PM PDT FRI APR 20 2007

CAZ082-083-211315-
/O.CON.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD...
TENNANT
1013 PM PDT FRI APR 20 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO 5 AM PDT
SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO 5 AM PDT
SUNDAY. 

A MOIST COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY. THIS
FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA SATURDAY
EVENING AND SATURDAY NIGHT. SNOW LEVELS WILL LOWER FROM NEAR
5000 FEET IN THE EVENING TO 4000 FEET LATE SATURDAY NIGHT. SNOW
ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED ABOVE 4000 FEET. WITH
WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY ON SUNDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

CAZ080-211315-
/O.CON.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/
WESTERN SISKIYOU COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW
1013 PM PDT FRI APR 20 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO 5 AM PDT
SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO 5 AM PDT
SUNDAY. 

A MOIST COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY. THIS
FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA SATURDAY
EVENING AND SATURDAY NIGHT. SNOW LEVELS WILL LOWER FROM NEAR
4500 FEET IN THE EVENING TO 4000 FEET LATE SATURDAY NIGHT WITH
SNOW LEVELS LOCALLY DOWN TO 3500 FEET BY EARLY SUNDAY MORNING.
SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 4000 FEET.
WITH WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT
QUICKLY ON SUNDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
FB
000 
WWUS46 KMFR 210955
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
255 AM PDT SAT APR 21 2007

CAZ082-083-211800-
/O.CON.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD...
TENNANT
255 AM PDT SAT APR 21 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM
PDT SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM
PDT SUNDAY. 

A MOIST COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY. THIS
FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA SATURDAY
EVENING AND SATURDAY NIGHT. SNOW LEVELS WILL LOWER FROM NEAR
5000 FEET IN THE EVENING TO 4000 FEET LATE SATURDAY NIGHT. SNOW
ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED ABOVE 4000 FEET. WITH
WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY ON
SUNDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

CAZ080-211800-
/O.CON.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/
WESTERN SISKIYOU COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW
255 AM PDT SAT APR 21 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM
PDT SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM
PDT SUNDAY. 

A MOIST COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY. THIS
FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA SATURDAY
EVENING AND SATURDAY NIGHT. SNOW LEVELS WILL LOWER FROM NEAR
4500 FEET IN THE EVENING TO 4000 FEET LATE SATURDAY NIGHT WITH
SNOW LEVELS LOCALLY DOWN TO 3500 FEET BY EARLY SUNDAY MORNING.
SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 4000 FEET.
WITH WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY
ON SUNDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
FB
000 
WWUS46 KMFR 211746
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1046 AM PDT SAT APR 21 2007

CAZ082-083-220200-
/O.CON.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD...
TENNANT
1046 AM PDT SAT APR 21 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM
PDT SUNDAY ABOVE 4000 FEET...

A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM
PDT SUNDAY. 

A MOIST COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY. THIS
FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA SATURDAY
EVENING AND SATURDAY NIGHT. SNOW LEVELS WILL LOWER FROM NEAR
5000 FEET IN THE EVENING TO 4000 FEET LATE SATURDAY NIGHT. SNOW
ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED ABOVE 4000 FEET. WITH
WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY ON
SUNDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

CAZ080-220200-
/O.CON.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/
WESTERN SISKIYOU COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW
1046 AM PDT SAT APR 21 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM
PDT SUNDAY ABOVE 4000 FEET...

A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM
PDT SUNDAY. 

A MOIST COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY. THIS
FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA SATURDAY
EVENING AND SATURDAY NIGHT. SNOW LEVELS WILL LOWER FROM NEAR
4500 FEET IN THE EVENING TO 4000 FEET LATE SATURDAY NIGHT WITH
SNOW LEVELS LOCALLY DOWN TO 3500 FEET BY EARLY SUNDAY MORNING.
SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 4000 FEET.
WITH WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY
ON SUNDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

LOVEGROVE
000 
WWUS46 KMFR 212139
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
239 PM PDT SAT APR 21 2007

CAZ082-083-220545-
/O.CON.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD...
TENNANT
239 PM PDT SAT APR 21 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM
PDT SUNDAY ABOVE 4000 FEET...

A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM
PDT SUNDAY. 

A MOIST COLD FRONT WILL MOVE INTO THE AREA THIS EVENING. THIS
FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA THIS EVENING
AND TONIGHT. SNOW LEVELS WILL LOWER FROM NEAR 5000 FEET IN THE
EVENING TO 4000 FEET LATE TONIGHT. SNOW ACCUMULATIONS OF 3 TO 5
INCHES ARE EXPECTED ABOVE 4000 FEET. WITH WARM GROUND
TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY ON SUNDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

CAZ080-220545-
/O.CON.KMFR.SN.Y.0013.070422T0200Z-070422T1200Z/
WESTERN SISKIYOU COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW
239 PM PDT SAT APR 21 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM
PDT SUNDAY ABOVE 4000 FEET...

A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM
PDT SUNDAY. 

A MOIST COLD FRONT WILL MOVE INTO THE AREA ON THIS EVENING. THIS
FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO THE AREA THIS
EVENING AND TONIGHT. SNOW LEVELS WILL LOWER FROM NEAR 4500 FEET IN
THE EVENING TO 4000 FEET LATE TONIGHT WITH SNOW LEVELS LOCALLY
DOWN TO 3500 FEET BY EARLY SUNDAY MORNING. SNOW ACCUMULATIONS OF 3
TO 5 INCHES ARE EXPECTED ABOVE 4000 FEET. WITH WARM GROUND
TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY ON SUNDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

LOVEGROVE
000 
WWUS46 KMFR 220540
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1040 PM PDT SAT APR 21 2007

CAZ082-083-221345-
/O.EXT.KMFR.SN.Y.0013.000000T0000Z-070422T1500Z/
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD...
TENNANT
1040 PM PDT SAT APR 21 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SUNDAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT SUNDAY. 

A MOIST COLD FRONT WILL MOVE INTO THE AREA TONIGHT. THIS FRONTAL
SYSTEM WILL BRING LATE SEASON SNOW TO SISKIYOU COUNTY TONIGHT.
SNOW LEVELS WILL LOWER TO 4000 FEET AFTER MIDNIGHT. SNOW
ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED ABOVE 4000 FEET. WITH
WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY ON
SUNDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

CAZ080-221345-
/O.EXT.KMFR.SN.Y.0013.000000T0000Z-070422T1500Z/
WESTERN SISKIYOU COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW
1040 PM PDT SAT APR 21 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SUNDAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT SUNDAY. 

A MOIST COLD FRONT WILL MOVE INTO THE AREA ON TONIGHT. THIS
FRONTAL SYSTEM WILL BRING LATE SEASON SNOW TO WESTERN SISKIYOU
COUNTY TONIGHT. SNOW LEVELS WILL LOWER TO 4000 FEET AFTER MIDNIGHT
AND LOCALLY DOWN TO 3500 FEET BY EARLY SUNDAY MORNING. SNOW
ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED ABOVE 4000 FEET. WITH
WARM GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY ON
SUNDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
FB
000 
WWUS46 KMFR 221106
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
406 AM PDT SUN APR 22 2007

CAZ082-083-221415-
/O.CON.KMFR.SN.Y.0013.000000T0000Z-070422T1500Z/
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD...
TENNANT
406 AM PDT SUN APR 22 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

THE COLD FRONT THAT MOVED THROUGH THE AREA OVERNIGHT HAS BROUGHT
SNOW LEVEL DOWN TO 3500 FEET. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO
2 INCHES ARE EXPECTED ABOVE 4000 FEET THROUGH EARLY THIS
MORNING...BEFORE SNOW WILL TAPER OFF TO SNOW SHOWERS. TOTAL SNOW
ACCUMULATIONS ARE EXPECTED TO BE BETWEEN 3 TO 5 INCHES. WITH WARM
GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY TODAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

CAZ080-221415-
/O.CON.KMFR.SN.Y.0013.000000T0000Z-070422T1500Z/
WESTERN SISKIYOU COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW
406 AM PDT SUN APR 22 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

THE COLD FRONT THAT MOVED THROUGH THE AREA OVERNIGHT HAS BROUGHT
SNOW LEVEL DOWN TO 3500 FEET. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO
2 INCHES ARE EXPECTED ABOVE 4000 FEET THROUGH EARLY THIS
MORNING...BEFORE SNOW WILL TAPER OFF TO SNOW SHOWERS. TOTAL SNOW
ACCUMULATIONS ARE EXPECTED TO BE BETWEEN 3 TO 5 INCHES. WITH WARM
GROUND TEMPERATURES...SNOW IS EXPECTED TO MELT QUICKLY TODAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
FB
000 
WWUS46 KMFR 221401
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
701 AM PDT SUN APR 22 2007

...SNOW ADVISORY CANCELED...

.THE SNOW ADVISORY WHICH WAS IN EFFECT THROUGH 8 AM PDT HAS BEEN 
CANCELED. WHILE SHOWERS WILL CONTINUE TODAY SNOW LEVELS WILL RISE
AND PRECIPITATION AMOUNTS WILL GENERALLY BE LIGHT.

CAZ080-082-083-221515-
/O.CAN.KMFR.SN.Y.0013.000000T0000Z-070422T1500Z/
WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...
MOUNT SHASTA...DUNSMUIR...MCCLOUD...TENNANT
701 AM PDT SUN APR 22 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELED THE SNOW
ADVISORY. 

SNOW LEVELS CURRENTLY BETWEEN 3500 AND 4000 FEET WILL RISE TO NEAR
5000 FEET DURING THE DAY TODAY. WHILE SNOW SHOWERS WILL CONTINUE
AT HIGHER ELEVATIONS TODAY ADDITIONAL SNOW ACCUMULATIONS WILL BE 2
INCHES OR LESS AND CONFINED TO ELEVATIONS ABOVE 4000 FEET.

$$

LUTZ

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this snow advisory went out at Apr 20, 8:55 AM PDT, 5 hours 47 minutes earlier.

Area forecast discussion, Apr 20, 8:55 AM PDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
855 AM PDT FRI APR 20 2007

.DISCUSSION...A CLOSED LOW TO THE SOUTH OVER CENTRAL CALIFORNIA WILL
PUSH SOUTHEAST TODAY AND A WEAK TROUGH WILL REMAIN JUST TO THE
NORTH...THEN RIDGING BUILDS OVER THE AREA TONIGHT AHEAD OF A COLD
FRONT FORECAST INTO THE AREA SATURDAY. VISIBLE SATELLITE IMAGERY
THIS MORNING SHOWS LOW CLOUDS AND FOG OVER THE VALLEYS WEST OF THE
CASCADES AND OVER PORTIONS OF THE EASTERN VALLEYS...MAINLY IN THE
KLAMATH BASIN AND NEAR ALTURAS. EXPECT FOG AND CLOUDS TO GRADUALLY
CLEAR THIS MORNING WITH SKIES BECOMING MOSTLY CLEAR. THEN A
RELATIVELY STRONG FRONTAL SYSTEM MOVES TOWARDS THE COAST THIS
EVENING AND TONIGHT ...ALLOWING MID AND HIGH CLOUDS TO MOVE INTO THE
FORECAST AREA.  BEGINNING SATURDAY MORNING...EXPECT PRECIPITATION TO
SPREAD INLAND DURING THE MORNING AND AFTERNOON AND CONTINUING
THROUGH THE EVENING BEFORE BECOMING SHOWERY OVERNIGHT INTO SUNDAY.
SOME MODERATE TO HEAVY PRECIPITATION IS EXPECTED OVER THE
COAST...ESPECIALLY THE COASTAL MOUNTAINS...AND INLAND OVER THE
HIGHER TERRAIN FROM THE CASCADES WESTWARD. SOUTHERLY WINDS ARE
EXPECTED TO INCREASE ALONG THE COAST WITH BREEZY TO WINDY CONDITIONS
SATURDAY AFTERNOON...THEN WINDS DECREASE BEHIND THE FRONTAL PASSAGE
SATURDAY EVENING.

LATE SUNDAY...AS THE LOW EXITS THE REGION...MODELS INDICATE SHOWERS
DIMINISHING WITH AN UPPER RIDGE BUILDING OFFSHORE THEN AS THE RIDVE
MOVES OVER THE AREA MONDAY THIS WILL BRING DRIER AND WARMER
CONDITIONS TO OUR AREA.

&&

.AVIATION...ALONG THE COAST...VFR TODAY INTO TONIGHT. INLAND...VFR
EXCEPT FOR AREAS OF IFR AND MVFR IN LOW CLOUDS AND FOG OVER THE
INLAND VALLEY LOCATIONS INCLUDING THE UMPQUA...ROGUE
RIVER...ILLINOIS VALLEY...KLAMATH... AND WESTERN SISKIYOU COUNTY
VALLEYS. FOG AND STRATUS WILL GRADUALLY CLEAR THROUGH THE MORNING
HOURS.  EXPECT MID LEVEL CLOUDS TO MOVE INTO THE AREA TONIGHT AHEAD
OF A STRONG FRONTAL SYSTEM WITH MVFR IN LOW CLOUDS AND RAIN
BEGINNING ALONG THE COAST EARLY SATURDAY MORNING.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 5 AM TO
      2 PM PDT SATURDAY FOR PZZ350-PZZ356.
     GALE WARNING FROM 2 PM TO 8 PM PDT SATURDAY FOR PZZ350-PZZ356.
     HAZARDOUS SEAS WARNING FROM 2 PM TO 8 PM PDT SATURDAY FOR
      PZZ350-PZZ356.
     SMALL CRAFT ADVISORY FOR WINDS FROM 5 AM TO 11 AM PDT SATURDAY
      FOR PZZ370-PZZ376.
     HAZARDOUS SEAS WARNING FROM 11 AM TO 5 PM PDT SATURDAY FOR
      PZZ370-PZZ376.
     GALE WARNING FROM 11 AM TO 5 PM PDT SATURDAY FOR PZZ370-PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 5 AM TO 11 AM PDT
      SATURDAY FOR PZZ370-PZZ376.

CC
Hazardous weather outlook, Apr 19, 3:15 PM PDT, 23 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
215 PM PST THU APR 19 2007

ORZ023-024-026-201400-
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY-
215 PM PST THU APR 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

CLEARING SKIES THROUGH EARLY MORNING WILL BRING TEMPERATURES DOWN TO
NEAR FREEZING WHICH MAY CREATE FROST...A FROST ADVISORITY IS IN
EFFECT...SEE PRODUCT FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

BUNKER

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 2:42 PM PDTWind AdvisoryMFRSiskiyou32 hr

Nearby

Snow Advisories in California, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.